Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fsssboing

Member
  • Posts

    20
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Greece
  1. Good luck with your blood test! i m sure it ll be fine and you ll continue with your dosage. Also, I m sooo happy to hear you are doing so well. I've been reading your log for a while now and you ride hasnt been easy, but so has mine, if that makes you feel any better . I'm on day 101 today, now on 50mg (was on 40mg the past 3 months) and I still have LOADS of red marks, and that's what bothers me right now.. Ohhh, and the fact that I can never really let loose while on accutane. I always have
  2. Vanessa don't worry! even if you eat some of this hand cream, it won't affect your accutane intake. We all get paranoid over little things like that. Also, I m around day 95 and still get whiteheads. I hadn't had them for a long time, but now I got 3 actives and lots of red marks. There's definately light at the end of the tunnel though, so hang in there! cheers!
  3. I've been on the tane for 3 months already (40 mg per month) and although i dont excercise and I eat much more than I ate pre-tane, I've lost 3 kgs already. Think it definatelly makes you lose weight without even realising it.
  4. you might want to look at a threat about it under the red marks and scars forum. there's smth like 30 pages written about it! eg. how can you drink it, before or after food, when you ll see improvement etc etc... personally, I drank a whole bottle during summer and I didn't see significant improvement.
  5. Is it OK to use the La roche posay lotion while on the tane, or that will over-irritate the skin? If it brings results, I m rushing to the drugstore tommorrow morning to buy it! see, i m very concearned about my red marks right now. I'm entering month 4 of accutane tommorrow (40 mg the whole time), but still have so many red marks, which are impossible to hide with make-up. My derm told me that this is a side effect of Accutane, and that red marks will be the last ones to disappear, but they w
  6. hi cystsbegone! I m just done reading your log, and your experience motivates me to start with my accutane journey on monday. I ll also be taking 40mg/day like you. Also, my bday is on tuesday (go capricorns!! indeed, its supposed to be a very good year for us! I heard that last time we had such a good year was in 1996!!!). So, I'm turing 27 and I see starting accutane as a birthday present for myself...not really dreading the IB, as my face looks like a battlefield right now. Glad to see that i
  7. hey guys! i m in the same situation. I ve gone from having only one active zit and some red marks, to having 10 active zits, and one big cyst on my chick in less than a week. Propably cause my period has been delayed and my hormones are going wacko. Well, i ve been in dispair, been applying aloe verra and sudocrem like crazy but they dont seem to help at all. So, I ve made an appointment with a beautician for tommorrow, and am thinking of doing an AHA peel. would that be a stupid idea? will tha
  8. I drink 2-3 cups of Skin purify tea by dr. stuarts. Dunno if it's sold in the states. personally, I order it online from Victoria Health, a London store. It contains lots of different herbs that are supposed to help purify the skin and relieve it from toxins and costs smth like 3.5 pounds for 40 sachets (maybe more, i forgot). oh, it's also caffeine free. Cant really say if it actually helps, but it does make me feel better. it propably contributes to slowly clearing my skin....Also, if you rea
  9. well, i use it but not everyday. at first i was quite enthusiastic with it, but then my interest wore off completely. (I kind of swapped this with Aloe verra and started breaking out, then switched back to aloe and i kind of stopped having new acne). however, i think it works fine as a moisturiser, and it might slightly help with scarring. IF you read their webpage there's many testimonials of ppl that had amazing results. I doubt they're all true. all in all, i wouldnt say it s a horrible pro
  10. hey, had exactly the same skin reaction. i was using a tretinoin gel at night, and at first it got me worse, and then i got rid of the acne, but there s lots of hyperpigmentation left and red marks, that I didnt have before. the thing is that i stopped using it after 4 weeks, which might have been stupid. i was scared with all those red marks n scars i got, and also the fact that i cant avoid the sun where i live, and sun+tretinoin gel = not good! so, r u sure those red marks n scars will eventu
  11. Livesinabox, I just received two packs of Dr. Stuart's skin purify tea, and will have my first cup today. Will let you know if I see any results. It's supposed to have a lemon flavour and some of the ingredients are based in lemon. Hope that works somehow...
  12. i've just ordered some emu oil but I got no idea how to use this. anyone shed some light here? thanks!!
  13. hi guys! thanks heaps for your replies. i've come back from my holidays n just felt the need to report back here. I stopped my treatement of 150mg of Mino and the gel 2 days b4 being exposed to the sun. First day at the beach, as soon as i got out of the sea my whole face BURNED a lot, n turns out i was all red n had a major break-out. i was in the shade for the rest of the holiday, n eventually it all cooled down. i decided to stop the whole treatement n just take supplements now n then, till
  14. wow, thanks for all this info. i ll consider taking like 50 mg's while on holiday, instead of 150... after all it might be the isotrexin gel (0.05% isotretinoin) that has caused all these flare ups n rashes while under the sun... treats chlamidia, eh? now we don't have to worry anymore!
  15. ooops, I just realised that the above post turned out longer than intended.... so, turbosquab, you think that mino combined with sun exposure can cause sunburns more than it can cause flare-ups n acne? I dont know what to do... fact is that I do want to tan a bit too. My derm told me that sunbathing is prohibited while being on mino, but I still can go to the beach n swim in the sea, just not stay under the sun at all with or without sunscreen....
×